# SDR USAA2012051400040

- Difficulty date: May 1, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT AILERON HINGE PIN BETWEEN WS 13464 TO WS 14057 & BETWEEN RIB 25 TO RIB 26.  REPLACED LEFT AILERON HINGE PIN IAW A319 AMM 27-14-41.
